# SDR DALA2019051403064

- Difficulty date: May 8, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 99,353 hours, 14,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTING AT SEAT 34F. REPLACED EMERGENCY SEAT MOUNTED LIGHT HOLDER. SYSTEM OPERATION.
